File Download

There are no files associated with this item.

  Links for fulltext
     (May Require Subscription)
Supplementary

Article: Some new nonlinear difference inequalities and their applications

TitleSome new nonlinear difference inequalities and their applications
Authors
KeywordsDifference equation
Finite difference inequality
Nonlinear
Priori bound
Two independent variables
Issue Date2007
PublisherElsevier BV. The Journal's web site is located at http://www.elsevier.com/locate/cam
Citation
Journal Of Computational And Applied Mathematics, 2007, v. 202 n. 2, p. 339-351 How to Cite?
AbstractIn this paper, we establish some new nonlinear difference inequalities in two independent variables, which can be used as handy tools in the study of qualitative properties of solutions of certain classes of difference equations. © 2006 Elsevier B.V. All rights reserved.
Persistent Identifierhttp://hdl.handle.net/10722/75364
ISSN
2015 Impact Factor: 1.328
2015 SCImago Journal Rankings: 1.089
ISI Accession Number ID
References

 

DC FieldValueLanguage
dc.contributor.authorMa, QHen_HK
dc.contributor.authorCheung, WSen_HK
dc.date.accessioned2010-09-06T07:10:25Z-
dc.date.available2010-09-06T07:10:25Z-
dc.date.issued2007en_HK
dc.identifier.citationJournal Of Computational And Applied Mathematics, 2007, v. 202 n. 2, p. 339-351en_HK
dc.identifier.issn0377-0427en_HK
dc.identifier.urihttp://hdl.handle.net/10722/75364-
dc.description.abstractIn this paper, we establish some new nonlinear difference inequalities in two independent variables, which can be used as handy tools in the study of qualitative properties of solutions of certain classes of difference equations. © 2006 Elsevier B.V. All rights reserved.en_HK
dc.languageengen_HK
dc.publisherElsevier BV. The Journal's web site is located at http://www.elsevier.com/locate/camen_HK
dc.relation.ispartofJournal of Computational and Applied Mathematicsen_HK
dc.rightsJournal of Computational and Applied Mathematics. Copyright © Elsevier BV.en_HK
dc.subjectDifference equationen_HK
dc.subjectFinite difference inequalityen_HK
dc.subjectNonlinearen_HK
dc.subjectPriori bounden_HK
dc.subjectTwo independent variablesen_HK
dc.titleSome new nonlinear difference inequalities and their applicationsen_HK
dc.typeArticleen_HK
dc.identifier.openurlhttp://library.hku.hk:4550/resserv?sid=HKU:IR&issn=0377-0427&volume=202&spage=339&epage=351&date=2007&atitle=Some+New+Nonlinear+Difference+Inequalities+and+Their+Applicationsen_HK
dc.identifier.emailCheung, WS:wscheung@hkucc.hku.hken_HK
dc.identifier.authorityCheung, WS=rp00678en_HK
dc.description.naturelink_to_subscribed_fulltext-
dc.identifier.doi10.1016/j.cam.2006.02.036en_HK
dc.identifier.scopuseid_2-s2.0-33847019215en_HK
dc.identifier.hkuros127902en_HK
dc.relation.referenceshttp://www.scopus.com/mlt/select.url?eid=2-s2.0-33847019215&selection=ref&src=s&origin=recordpageen_HK
dc.identifier.volume202en_HK
dc.identifier.issue2en_HK
dc.identifier.spage339en_HK
dc.identifier.epage351en_HK
dc.identifier.isiWOS:000245147400016-
dc.publisher.placeNetherlandsen_HK
dc.identifier.scopusauthoridMa, QH=8426630700en_HK
dc.identifier.scopusauthoridCheung, WS=7202743118en_HK

Export via OAI-PMH Interface in XML Formats


OR


Export to Other Non-XML Formats